# SDR CALA2020112501300

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 20,858 hours, 7,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 311473
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR L1, L2 AND ROWS 28-34 DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, IAW AMM33-51-06.  OPERATIONS CHECK GOOD.  WORK ACCOMPLISHED BY AAR ROCKFORD MECHANIC V931575.
